View Single Post
Old 08-20-2010, 03:51 PM   #1
RANDOL RANDOL is offline
Senior Member
(male)
 
RANDOL's Avatar
 
Join Date: Aug 2010
Location: Porterville,CA. USA.
Posts: 254
RANDOL HB UserRANDOL HB UserRANDOL HB UserRANDOL HB User
H1N1 Vaccine Side Effects

Hi there, i just got the H1N1 shot along with the Tb,tdap and flu the 18th. As for side effects go i had sorness in my arm,then twards 8pm i started having aces & pains in my muscles all over my body then the next day followed by fever(100.04) along with slight headaces. Around 6pm or so the fever went down and everything started feeling normal again but still have a little of the aces and sorness. Today im @ school and feeling better. Just to inform you ahead of time,have nothing planed the next 2 days just in case if you get the vaccine,i also heard it effects others differently but i think its the best to get the shot considering what i went through lol but good luck FuFu